# SDR SCNA20251201453

- Difficulty date: November 27, 2025
- Submitted: December 1, 2025
- Operation: Air carrier
- Aircraft: N5167A
- Make and model: Boeing 737-83N
- Aircraft serial: 32663
- Aircraft time: 68,009 hours, 30,356 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire
- Condition: Shorted
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERMITTENT SMELL OF SHORTING WIRE OR ELECTRICAL NEAR CAPTAINS SIDE MASTER CAUTION DURING FLIGHT 	PERFORMED AMM TASK 21-00 TASK 801 NO SMELL NOTED AT THIS TIME
